# SDR FOTR20161205003

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N590CB
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 47,774 hours, 14,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143N552028
- Condition: Corroded
- Location: Bs 855-880
- Part time: 47,774 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT MOP SILL HAS AREAS OF CORROSION ON UPPER SURFACE BS 855 TO 880.
